# SDR SWAA2021081797104

- Difficulty date: July 1, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 21,005 hours, 9,242 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOORBOARD 140CF IS CORRODED / EVALUATED CORROSION DAMAGE ON AFT PIT FLOOR BOARD 140CF AND FOUND TOTAL ACCUMULATED DAMAGE LENGTH TO BE MORE THAN THE 10' MAXIMUM ALLOWED IAW SRM 53-00-53-1A-1 FABRICATED NEW PANEL 140CF IAW AMM 25-52-01-201-801 AND TREATED AND PRIMED A TAG A58141
